Alert archive / Hawaii / High Wind Warnings in 2014
High Wind Warning 6, NWS Honolulu, HI
NWS Honolulu, HI issued this high wind warning at Jan 27, 2014, 9:33 AM HST for Hawaii County, Hawaii. It was in force for 22 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 27, 2014, 9:33 AM HST (19:33 UTC)
- Expired
- Jan 28, 2014, 7:53 AM HST
- In force
- 22 hr
- Issued by
- NWS Honolulu, HI
County Hawaii County, HI
The radar
The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 28, 12:30 AM HST | HEAVY RAIN 0 | 1 Se Ookala, HI | BIG ISLAND POLICE REPORTED THE CLOSURE OF HIGHWAY 19 NEAR MILE MARKER 29 DUE TO WATER COVERING THE ROADWAY. |
| Jan 28, 1:50 AM HST | HEAVY RAIN 0 | 2 Nw Hakalau, HI | BIG ISLAND POLICE REPORTED THE CLOSURE OF HIGHWAY 19 NEAR MILE MARKER 19 DUE TO WATER COVERING THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 7.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
167 WWHW70 PHFO 271933 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 933 AM HST MON JAN 27 2014 ...HIGH WIND WARNING FOR THE BIG ISLAND SUMMITS... .STRONG WINDS CONTINUES OVER THE BIG ISLAND SUMMITS. HIZ028-280845- /O.UPG.PHFO.WI.Y.0006.000000T0000Z-140128T0400Z/ /O.NEW.PHFO.HW.W.0006.140127T1933Z-140128T1600Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 933 AM HST MON JAN 27 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST 45 TO 60 MPH WITH LOCALIZED GUSTS OVER 75 MPH. * TIMING...THROUGH TONIGHT. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS AT THE SUMMITS ARE EXPECTED TO BE AT LEAST 56 MPH...WITH GUSTS OVER 66 MPH. TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE DELAYED UNTIL WINDS SUBSIDE. && $$ BURKE
5 follow-up statements
463 WWHW70 PHFO 271945 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 945 AM HST MON JAN 27 2014 ...HIGH WIND WARNING FOR THE BIG ISLAND SUMMITS... .STRONG WINDS CONTINUE OVER THE BIG ISLAND SUMMITS. HIZ028-280845- /O.CON.PHFO.HW.W.0006.000000T0000Z-140128T1600Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 945 AM HST MON JAN 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS...WEST 45 TO 60 MPH WITH LOCALIZED GUSTS OVER 75 MPH. * TIMING...THROUGH TONIGHT. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS AT THE SUMMITS ARE EXPECTED TO BE AT LEAST 56 MPH...WITH GUSTS OVER 66 MPH. TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE DELAYED UNTIL WINDS SUBSIDE. && $$
020 WWHW70 PHFO 280132 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 PM HST MON JAN 27 2014 ...HIGH WIND WARNING FOR THE BIG ISLAND SUMMITS... .STRONG WINDS CONTINUE OVER THE BIG ISLAND SUMMITS. HIZ028-281445- /O.EXT.PHFO.HW.W.0006.000000T0000Z-140129T0400Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 332 PM HST MON JAN 27 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM HST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS...WEST 45 TO 60 MPH WITH LOCALIZED GUSTS OVER 75 MPH. * TIMING...TONIGHT AND TUESDAY. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS AT THE SUMMITS ARE EXPECTED TO BE AT LEAST 56 MPH...WITH GUSTS OVER 66 MPH. TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE DELAYED UNTIL WINDS SUBSIDE. && $$ BURKE
257 WWHW70 PHFO 281329 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 329 AM HST TUE JAN 28 2014 ...HIGH WIND WARNING FOR THE BIG ISLAND SUMMITS... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL CONTINUE TO SUPPORT STRONG WINDS OVER THE BIG ISLAND SUMMITS. AS THE TROUGH SLIDES EAST OF THE ISLANDS TONIGHT...WINDS ARE EXPECTED TO DIMINISH. HIZ028-290230- /O.CON.PHFO.HW.W.0006.000000T0000Z-140129T0400Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 329 AM HST TUE JAN 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS...WEST 40 TO 60 MPH WITH GUSTS OVER 70 MPH. * TIMING...THROUGH TODAY. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS AT THE SUMMITS ARE EXPECTED TO BE AT LEAST 56 MPH...WITH GUSTS OVER 66 MPH. TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE DELAYED UNTIL WINDS SUBSIDE. && $$ BIRCHARD
150 WWHW70 PHFO 281334 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST TUE JAN 28 2014 ...HIGH WIND WARNING FOR THE BIG ISLAND SUMMITS... ...WIND ADVISORY FOR LANAI... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL CONTINUE TO SUPPORT STRONG WINDS OVER THE BIG ISLAND SUMMITS. AS THE TROUGH SLIDES EAST OF THE ISLANDS TONIGHT...WINDS ARE EXPECTED TO DIMINISH. MEANWHILE...STRONG NORTHEAST WINDS ARE EXPECTED OVER ALL OF LANAI TODAY. HIZ028-290245- /O.CON.PHFO.HW.W.0006.000000T0000Z-140129T0400Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 334 AM HST TUE JAN 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS...WEST 40 TO 60 MPH WITH GUSTS OVER 70 MPH...MAINLY OVER THE SUMMITS. * TIMING...THROUGH TODAY. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS AT THE SUMMITS ARE EXPECTED TO BE AT LEAST 56 MPH...WITH GUSTS OVER 66 MPH. TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE DELAYED UNTIL WINDS SUBSIDE. && $$ HIZ014-015-290245- /O.NEW.PHFO.WI.Y.0007.140128T1334Z-140129T0400Z/ LANAI MAKAI-LANAI MAUKA- INCLUDING THE CITIES OF...MANELE...LANAI CITY 334 AM HST TUE JAN 28 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THROUGH TODAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ BIRCHARD
160 WWHW70 PHFO 281753 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 753 AM HST TUE JAN 28 2014 ...WIND ADVISORY FOR THE BIG ISLAND SUMMITS AND LANAI... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL CONTINUE TO SUPPORT STRONG WINDS OVER THE BIG ISLAND SUMMITS. AS THE TROUGH SLIDES EAST OF THE ISLANDS TONIGHT...WINDS ARE EXPECTED TO DIMINISH. MEANWHILE...STRONG NORTHEAST WINDS ARE EXPECTED OVER ALL OF LANAI TODAY. HIZ028-290400- /O.CAN.PHFO.HW.W.0006.000000T0000Z-140129T0400Z/ /O.EXA.PHFO.WI.Y.0007.000000T0000Z-140129T0400Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 753 AM HST TUE JAN 28 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS...WEST 35 TO 45 MPH WITH LOCALIZED GUSTS TO 60 MPH...MAINLY OVER THE SUMMITS. * TIMING...THROUGH TODAY. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE SUMMITS MEANS THAT SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF AT LEAST 55 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ HIZ014-015-290400- /O.CON.PHFO.WI.Y.0007.000000T0000Z-140129T0400Z/ LANAI MAKAI-LANAI MAUKA- INCLUDING THE CITIES OF...MANELE...LANAI CITY 753 AM HST TUE JAN 28 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS...NORTHEAST 30 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH. * TIMING...THROUGH TODAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ FOSTER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high wind warning went out at Jan 27, 3:45 AM HST, 5 hours 48 minutes earlier.
Area forecast discussion, Jan 27, 3:45 AM HST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 345 AM HST MON JAN 27 2014 .SYNOPSIS... A FRONT OVER MAUI COUNTY IS EXPECTED TO EASE ONTO THE BIG ISLAND LATER THIS MORNING AND DISSIPATE THERE THROUGH TUESDAY. AN UPPER LEVEL DISTURBANCE WILL MOVE DOWN THE STATE TONIGHT AND TUESDAY AND STIR UP SOME HEAVY RAINS AND A SLIGHT CHANCE OF THUNDERSTORMS FOR ESPECIALLY THE BIG ISLAND. A DRIER AIR MASS WILL BRIEFLY OCCUPY THE ISLANDS BEFORE ANOTHER FRONT APPROACHES THE ISLAND CHAIN THIS WEEKEND. && .DISCUSSION... THE FRONT HAS OOZED ON TO MAUI AND LANAI OVERNIGHT. THE RAIN SORT OF DISSIPATED OVER THE VALLEY ISLE...BUT A NEWLY FORMED AREA OF MAINLY LIGHT RAIN SOUTH OF OAHU...IS ABOUT TO MOVE ACROSS MOLOKAI AND LANAI. THE FRONT IS EXPECTED TO EASE ON OVER TO THE BIG ISLAND LATER THIS MORNING. SATELLITE IMAGERY SHOWS LOW CLOUDS BELONGING TO THE FRONT TEASING THE NORTHERN PORTION OF THE BIG ISLAND NORTH OF A LINE FROM KONA TO WAIPIO VALLEY. BOTH THE ECMWF AND GFS CONCUR IN MOVING ALONG THE FRONT TO THE BIG ISLAND LATER THIS MORNING AND DISSIPATING IT THERE THE REST OF TODAY INTO TUESDAY WITH A GOOD BIT OF REMNANT MOISTURE HANGING BACK OVER THE WINDWARD SIDE OF THE BIG ISLAND. ELSEWHERE...SMALL AREAS OR PATCHES OF LIGHT RAIN ARE SHOWING UP WEST OF KAUAI AND AROUND OAHU. THUS...WILL KEEP SKIES MOSTLY CLOUDY TODAY WITH SCATTERED SHOWERS. THE GFS IS BRINGING IN ADDITIONAL MOISTURE FROM THE UPPER TROUGH THIS EVENING. THE APPROACHING UPPER TROUGH WILL STIR UP ISOLATED THUNDERSTORMS ACROSS THE SMALLER ISLANDS TONIGHT...BUT THE FOCUS WILL BE ON THE WINDWARD SIDE OF THE BIG ISLAND WHERE THE GREATEST CONCENTRATION OF MOISTURE WILL BE. WE HAVE MENTIONED THE POSSIBILITY OF A FLASH FLOOD WATCH FOR THE BIG ISLAND IN THE EARLIER DISCUSSION...AND THIS IS STILL A STRONG THOUGHT. WE WILL HAVE THE DAY CREW MAKE THIS DECISION. WE CURRENTLY HAVE HEAVY RAINS AND A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST TONIGHT THROUGH TUESDAY. THERE IS A SLIGHT CHANGE TO THE 06Z GFS RUN WHICH NOW HAS THE UPPER TROUGH CROSSING THE BIG ISLAND LATE TUESDAY EVENING INSTEAD OF EARLY TUESDAY EVENING FROM PREVIOUS RUNS. THIS CHANGE MAYBE SAYING THE HEAVY WEATHER MAY BE EXTENDED INTO TUESDAY EVENING. AS NOTED EARLIER...THE ECMWF HAS THE TROUGH HANGING BACK WEST OF BIG ISLAND TUESDAY EVENING...AND ATTEMPTS TO DRAW MOISTURE FROM AN AREA OF CLOUDS AND SHOWERS SOUTH OF THE BIG ISLAND. I WOULD ALSO LIKE TO HIGHLIGHT THE POTENTIAL FOR STRONG GUSTY NORTHEAST WINDS BUILDING ACROSS THE STATE DURING THE NEXT 18 HOURS. THE SOURCE OF THIS WIND IS FROM A HIGH PRESSURE CELL 1025 MILLIBARS NOW LOCATED NEAR MIDWAY ATOLL AT 30N180W. THIS HIGH IS FORECAST TO MOVE EAST PASSING NORTH OF THE ISLANDS TUESDAY NIGHT. SO...AS THE HIGH MOVES EASTWARD...THE NORTHERLY WINDS WILL BECOME MORE EASTERLY. AS THE HIGH PULLS FURTHER AWAY...THE STRENGTH OF THE TRADES WILL START DIMINISHING...LIKELY ON WEDNESDAY. THE WINDS WILL START VEERING TO THE SOUTHEAST FRIDAY...AHEAD OF ANOTHER FRONT AND POSSIBLY ANOTHER ROUND OF WET WEATHER. && .MARINE... READINGS FROM BUOY 51101 LOCATED NORTHWEST OF KAUAI...HAS STOPPED TRENDING DOWN AND IS CURRENTLY AT 13.5 FEET AND 13 SECONDS. THE BUOYS SITTING OFF OUR IMMEDIATE SHORELINE ARE REPORTING 16 FEET AT HANALEI AND 15 FEET AT WAIMEA. THIS TRANSLATE TO SURF IN THE WARNING LEVELS. WE WILL KEEP THIS WARNING LEVEL SURF THROUGH MIDDAY AND LET THE DAY CREW DECIDE TO LOWER THE WARNING TO ADVISORY. WE HAVE A NEW NORTH SWELL COMING IN TONIGHT AND RUNNING THROUGH AT LEAST WEDNESDAY. THE SURF FROM THIS SWELL IS EXPECTED TO BE BELOW ADVISORY LEVEL. THE EAST FACING SHORE MAY SEE A RISE IN THE SURF WEDNESDAY FROM THE LOCALLY GENERATED TRADEWIND SWELL. THE CURRENT SMALL CRAFT ADVISORY /SCA/ IS MAINLY FOR ELEVATED SEAS DUE TO THE LARGE NORTHWEST SWELL. AS THIS SWELL DIMINISHES IN THE NEXT 24 HOURS...THE NORTH AND NORTHEAST WINDS WILL BE RAMPING UP TO SCA CRITERIA OF 25 KT OR MORE. THE CURRENT AREA UNDER SCA WILL BE EXPANDED TO COVER ALL HAWAIIAN WATERS INCLUDING MAALAEA BAY. WE EXPECT THIS EXPANSION AND NEW SCA TO TAKE PLACE THIS AFTERNOON. && .AVIATION... THE SLOW MOVING FRONT OVER MAUI WILL MAINTAIN WIDESPREAD MVFR CONDITIONS...WITH OCCASIONAL IFR CEILINGS/VISIBILITIES...AND THUS AIRMET SIERRA. THIS AIRMET WILL LIKELY SPREAD TO THE BIG ISLAND LATER THIS MORNING. THERE IS ALSO A LAYER OF VERTICAL SPEED SHEAR BETWEEN 10 AND 15 THOUSAND FEET THAT WILL AFFECT THE SUMMITS OF THE BIG ISLAND THROUGH TODAY...AND POSSIBLY INTO THIS EVENING. WE WILL BE MONITORING THE STRENGTHENING NORTH AND NORTHEAST WINDS ESPECIALLY AFTER 00Z TODAY THAT MAY WARRANT AN AIRMET FOR LOW LEVEL TURB. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF WARNING UNTIL 12 PM HST TODAY FOR THE NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI...AND NORTH FACING SHORES OF MAUI. HIGH SURF ADVISORY UNTIL 6 PM HST TODAY FOR KONA-KOHALA COASTS OF THE BIG ISLAND. WIND ADVISORY UNTIL 6 PM HST TODAY FOR THE BIG ISLAND SUMMITS. SMALL CRAFT ADVISORY UNTIL 6 PM HST TUESDAY FOR ALL HAWAIIAN WATERS EXCEPT MAALAEA BAY AND WATERS SOUTH OF MAUI COUNTY AND SOUTH OF THE BIG ISLAND INCLUDING THE PAILOLO AND ALENUIHAHA CHANNELS. && LAU
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:35 PM HST | High Surf Advisory | HFO | Hawaii | 24 hr |
| Jan 26, 3:35 PM HST | Wind Advisory | HFO | Hawaii | 18 hr |
Nearby
High Wind Warnings in Hawaii, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.